T Nation

Nip Discharge


#1

I just noticed something fucked up, i.e. a small amount of clear, sticky fluid discharge from my nips upon squeezing. It was such a small amount it was barely perceptible, so I tried a few times to confirm. It was, however, enough to leave a small sticky spot on my hand.

The thing I'm concerned about is the fact that I've never messed with my hormones outside of melatonin, so I'm not sure what the deal is here. Is this normal? I'm 23 BTW.

Possible hyperprolactinemia? Time to get some bloods?


#2

Bloods immediately and make sure the test checks your proestrogen.


#3

Ummmmmm...... I don't know.... I guess its possible...... but I honestly no real way to tell with out blood work.... kinda weird though if your honestly not on any kind of gear for you prolactin levels to be that high... But, keep us posted.


#4

What about his diet. Some chickens and beef are given hormones to help them grow faster for sale?


#5

The chances of this happening from eating some cheap chicken or beef is slim to none. I eat the cheapest chicken I can get (walmart) and I am sure they are plenty pumped up with hormones and I have never lactated. Also the amount he would have to be eating would have to be insane for the hormones to be effecting him like that. I am not saying your wrong but, none the less with out blood work he will not know for sure and it should be done due to the fact if it is raising his hormones enough to be doing this to him I wouldn't even want to talk about what else could be going on inside him.


#6

Lactation in males who have not used AAS can be indicative of many things, major problem being Testicular Cancer.

Go to the doctor


#7

Not sure if that would cause it...

I DO eat a lot of chicken, steak, and eggs, but I hear hormones on meat are more tightly regulated in Canada. Don't know if that's true or not, though. Also, I think discharge would probably result from high PRL rather than estro, and PRL wouldn't be bioavailable even if they did use it on meat.

Is it possible that excess TRH could do it?

Whatever the case, I think it's time to get bloods.


#8

Frankly I would not worry myself over this if I were you. I have had similar situations. Is it from the tip of the nip or from the areola. I suspect it is just oil from the surrounding tissue.

Are you on any sort of medication. There are a lot of meds that wreak havoc on your hormones and most docs fail to give fair warning regarding this.

I recently had a buddy who was slowly weening himself off of Risperdal which is known to increase prolactin. He actually had several discharges as a result of the drug.


#9

From the tip.

Here's everything I'm on:
Rx meds: Adderall XR, Dexedrine IR
Supps: protein, creatine, fish oil, glucosamine+chondroitin, multi, vit D, melatonin


#10

Adderall and Dexedrine should actually decrease prolactin levels.


#11

I also read this.

OP, did you recently lower your doses of either drug?

It should go without saying at this point that your best route is simply talking to your doctor.


#12

Yeah, I would think so if they're DAergic. Nah, actually raised them. Definitely will be seeing a doc.


#13

regardless if it's something that you are worried about. It's a little hard to get proper answers on the internet like this. It's always best to see your healthcare provider and get the proper test done


#14

I wouldnt worry too much about it actually.

You are not lactating if the fluid is clear.

I've had this happen before when not on cycle and it is related to hormones but unless the gland beneath is swollen and perhaps tender, chances are nothing you are doing is aggravating it too much. Your hormone levels will rise and fall all the time in response to just about everything: stress, diet, sleep, overstimulation, other medication, etc. You may have had a surge in testosterone for some reason, which left some extra estrogen lying about after it subsided.

I recently had one swollen gland beneath my left nipple and it was slightly sore to palpate and squeezing discharges clear fluid as well. In my case it was steroid/estrogen related (I believe my arimidex may be bad) but a few days of dosing aromasin reduced the swelling almost entirely.

Of course the safest bet would be to see a doctor but I would just keep an eye on it. If you had squeezed it a year ago you may have gotten some beads of fluid appear on your nipple, chances are you just never tried until now. I wouldn't be surprised if there is some sort of sebum or other fluid sitting in those glands all the time.


#15

Thanks! That was very helpful sigh of relief

Since I'm planning to cross over to the dark side at some point, I may as well get some baseline bloods done anyway, though.


#16

Just babe your nipples surgically removed. I think I may...no more gyno problems. And it would be a great conversation starter when shirtless.


#17

From a person who had the exact same problem before, do you fiddle with your nipples a lot?


#18

Dopamine keeps prolactin in check.
Adderall effects dopamine.

I have had the leaky nip thing while using androgel and no ai and a shitload of
Vyvanse a cpl years ago. Actually developed a bb sized gyno ball under my right nipple
from the combo.

Once I started taking my AI again, and laid off the Vyvanse the liquid stopped and
the gyno shrunk, but my doc said I am probably stuck with the bb for life.


#19

Is it both nips? Guys can get breast cancer too - best have a mammogram just to be sure.


#20

Not at all, and yes it was both, but one more.